MAUDE Adverse Event Report: DENTSPLY LLC CALIBRA CERAM MED REFILL; CEMENT, DENTAL

DENTSPLY LLC CALIBRA CERAM MED REFILL; CEMENT, DENTAL
Catalog Number 607192K
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that calibra ceram med refill possibly caused a patient to have a reaction.The symptoms occurred after treatment were redness, swelling of the papillae and heavy bleeding.Reportedly not injury occurred.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation: product will not be returned, lot number unknown, so a dhr investigation cannot be completed.Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per (b)(4).

Brand Name
CALIBRA CERAM MED REFILL
Common Device Name
CEMENT, DENTAL
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20299901
Report Number2515379-2024-00048
Device Sequence Number12982544
Product Code EMA
UDI-Device IdentifierD00261N0021
UDI-PublicD00261N0021
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K073173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number607192K
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/24/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown